# SDR FDEA201007282690

- Difficulty date: July 28, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 84,639 hours, 27,602 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FXSRM5330009
- Condition: Corroded
- Location: Bs 1781
- Part time: 84,639 hours, 27,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT SUMP DRAIN COMPT. SHEAR TIE IS CORRODED AT AFT SURFACE AT STA. 1781   BETWEEN S-47R TO S-48R. REMOVED AND REPLACED CENTER PIT SUMP DRAIN COMPT. SHEAR TIE IAW SRM 53-30-00, FIG. 10, MAJOR REPAIR.
